# SDR 96ZZZX3405

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- Engine: Allsn 250C20F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Union
- Part number: 355A64302020
- Condition: Cracked
- Location: Fuel Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR A FUEL PUMP BYPASS CHECK DUE TO DELAYED LIGHT-OFFS ON A C20F ENGINE.  UNION WAS FOUND CRACKED AFTER LOOSENING B-NUT.  BYPASS CHECK COMPLETED AND CHECK PASSED, STILL HAD NO RESOLVE TO DELAYED LIGHT-OFFS.  INSTALLED UNION AND FUEL TUBE ASSEMBLY AND TIGHTENED B-NUT, THE INSIDE FLARE BROKE-OFF WITH B-NUT.  AFTER INSPECTING THE UNION, SIGNS OF FRETTING WERE PRESENT AND THERE WAS A CRACK PRIOR TO IT FAILING.  REPLACED UNION WITH NEW ONE.  THE DELAYED LIGHT-OFFS PROBLEM WAS CORRECTED.
